Losartan and Vision problems - from FDA reports
There is no Vision problems reported by people who take Losartan yet. This review analyzes which people have Vision problems with Losartan. It is created by eHealthMe based on reports from FDA, and is updated regularly.
What to expect?
You are not alone!
Personalized health information
On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA since 1977. Our tools are simple to use, anonymous and free. Start now >>>
On May, 29, 2017
No report is found.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Do you have Vision problems when taking Losartan?
Losartan has active ingredients of losartan potassium. It is often used in high blood pressure. (latest outcomes from Losartan 56,079 users)
Vision problems has been reported by people with high blood pressure, generalized anxiety disorder, high blood cholesterol, gastroesophageal reflux disease, attention deficit hyperactivity disorder (latest reports from 547 Vision problems patients).
Browse all side effects of Losartana b c d e f g h i j k l m n o p q r s t u v w x y z
Drugs that are associated with Vision problemsVision problems
Could your condition cause Vision problemsVision problems
What would happen?
Can you answer these questions?
I've had Wegeners since 2003--13 years--and have used imuran for 11. I have neuropathy, bone spurs, and arthritis in my feet that are so painful, at times I feel like I can't walk any more. My rheumatologist just brushed me off by saying he'd raise my imuran to 100 mg and if that didn't help ...
You may be interested in these reviews
Hi, just recently started taking losartan 50mg. Worked great 45 days in then the bottom fell out. Dr. added Carvedilol 6.25mg 2 tablets per day. 2 days in my BP shot to 220/110. In ER! Dehydrated! Bloodwork before and after a bag of saline via IV. Kidneys fine! Now on losartan 50mg in ...
Was diagnosed in 2004 with cerebellar ataxia. I have been taking Los art an for several years. Last week, my neurologist started me on citalopram 10 mg. The side effects freaked me out so now taking half dose of 5 mg. My BP is 140-150+ over 80. I've been taking citalopram and Losartan at same ...
I have been getting low fever and feelings like I have the flu late in the evening before bedtime. Does any other losartan users have these symptoms?? I take my losartan about 7 hours prior to the feelings>